# SDR I5PA2023011977703

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,026 hours, 33,884 cycles
- Engine: Pwa PW2037
- Engine time: 77,966 hours, 17,455 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: E, A

## Discrepancy

FLT NO. MGE410. EVENT. LEFT OIL PRESS ZERO FOLLOWED BY LEFT ENG FAILURE DURING CLIMB OUT. QRH COMPLETED - AIR RETURN FOR OVERWEIGHT LANDING. THIS ITEM IS OPEN - AIRCRAFT IS CURRENTLY OUT OF SERVICE FOR FURTHER INSPECTION AND CORRECTIVE ACTION.
